How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

I have been having stomach pain after receiving treatment for

This answer was rated:

I have been having stomach pain after receiving treatment for a bladder infection from an antibiotic called Norflaxicin. I stopped taking this medication due the pain it caused in my stomach and the vomiting that followed eating any food. I only took it for two or three days. Even after having stopped it, I have been having the stomach pain and occasional vomiting after eating. How can I stop this pain?

Dr. P. Jyoti :

I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.

Dr. P. Jyoti :

Hello would you like to chat on this? Please type into your message box and press 'enter' or 'reply' to send the message so that we can have a live chat.

Dr. P. Jyoti :

have you talked to your doctor about this?

Customer:

I sprained my ankle and broke the top of my left foot and have not been going out much.

Dr. P. Jyoti :

ok

Dr. P. Jyoti :

this is most likely acid reflux

Dr. P. Jyoti :

acid reflux can occur after norfloxacin

Dr. P. Jyoti :

you do need to see your doctor for this though

Customer:

even in the stomach?

Dr. P. Jyoti :

thats right, norfloxacin can cause acidity in the stomach

Dr. P. Jyoti :

here are the steps that you can take for this

Dr. P. Jyoti :

get Cap Prilosec OTC one cap daily

Customer:

when I started taking the antibiotic I was having the pain and that is why I stopped it.

Dr. P. Jyoti :

Mylanta susp two tsf thrice daily

Dr. P. Jyoti :

small frequent meals

Dr. P. Jyoti :

thats right, the antibiotic caused the dyspepsia which caused the pain

Dr. P. Jyoti :

but you should not have stopped the antibiotics by yourself

Dr. P. Jyoti :

instead you should have discussed with your doctor

Dr. P. Jyoti :

please wait for me to finish writing and then you can ask further questions

Dr. P. Jyoti :

otherwise we are cross talking each other

Dr. P. Jyoti :

so as i was saying

Dr. P. Jyoti :

here are the steps that you can take for this

Dr. P. Jyoti :

get Cap Prilosec OTC one cap daily

Dr. P. Jyoti :

Mylanta susp two tsf thrice daily

Dr. P. Jyoti :

small frequent meals

Dr. P. Jyoti :

you should also see your doctor for this now

Dr. P. Jyoti :

this is necessary to find out the exact cause of pain

Dr. P. Jyoti :

and also because you stopped the antibiotic - you may need further antibiotics

Dr. P. Jyoti :

but for now these steps will give you relief

Dr. P. Jyoti :

take care

Dr. P. Jyoti :

If the question has been answered to your satisfaction, you need to rate my service positively.

Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.
Dr. P. Jyoti

Dr. P. Jyoti :

any questions?

Dr. P. Jyoti and 4 other Medical Specialists are ready to help you
Hello,

How are you doing now? Did you see your doctor? I would like to follow up with you on this, do write back to me when you have seen your doctor.

Thank you for your positive rating to my answer.

I am very pleased that I was able to help you.

You may shortly receive an email survey to rate my services from JA. Please take the time to answer the survey with positive ratings for me, because the survey is actually very important for me on this JA site and your good ratings will help me immensely.

If you have any further questions, either on this issue or a different issue, I would be happy to help you. Just 'request' me or put 'For Dr. P. Jyoti only' at the beginning of your question so that I get to work with you again.

It was a great pleasure for me and JA to be able to help you.

JA has also started a new feature where you can add an expert to your list of favorite experts so that you can request them directly

I would be honored to be included in your list.

Thank you,
Dr. P. Jyoti, MD.